Alert archive / Texas / Special Weather Statements in 2015

Special Weather Statement, NWS Norman, OK

June 13, 2015Archer County, Baylor County, Clay County, Texas

NWS Norman, OK issued this special weather statement at Jun 13, 2015, 1:21 AM CDT for Archer County, Baylor County, Clay County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2015, 1:21 AM CDT (06:21 UTC)
Expired
Jun 13, 2015, 2:00 AM CDT
In force
39 min
Issued by
NWS Norman, OK

Counties Archer County, TX, Baylor County, TX, Clay County, TX

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WWUS84 KOUN 130621
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT SAT JUN 13 2015
 
TXZ088>090-130700-
CLAY TX-ARCHER TX-BAYLOR TX-
121 AM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...ARCHER AND BAYLOR
COUNTIES UNTIL 200 AM CDT...

AT 117 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTHEAST OF LAKE KICKAPOO TO NEAR ELBERT TO 8 MILES EAST OF
LAKE STAMFORD MARINA...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE... 
FREQUENT CLOUD TO GROUND LIGHTNING... 

LOCATIONS IMPACTED INCLUDE...
HENRIETTA...SEYMOUR...ARCHER CITY...HOLLIDAY...SCOTLAND...
WINDTHORST...BELLEVUE...MEGARGEL...MANKINS...LAKE ARROWHEAD...
BLUEGROVE...EASTERN LAKE KEMP...DUNDEE...MABELLE...LAKE DIVERSION...
LAKE KICKAPOO...WESTOVER...BUFFALO SPRINGS...SHANNON AND JOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9941 3380 9921 3383 9798 3368 9798
      3347 9809 3347 9842 3340 9842
TIME...MOT...LOC 0617Z 259DEG 37KT 3360 9875 3324 9902 3300 9948 

$$

AUSTIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jun 13, 12:41 AM CDT, 40 minutes earlier.

Area forecast discussion, Jun 13, 12:41 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1241 AM CDT SAT JUN 13 2015

.DISCUSSION...
HEAVY RAINFALL AND FLASH FLOODING CONTINUE TO BE THE BIGGEST
CONCERNS TONIGHT.

BAND OF SHOWERS AND THUNDERSTORMS CONTINUES NEAR I-44. IT IS
SLOWLY PUSHING EAST. A LOW LEVEL JET IS BRINGING IN DEEP MOISTURE
TO THESE LOCATIONS. OVERALL...THINK THE INTENSITY OF RAIN WILL
SLOWLY DECREASE THROUGH THE NIGHT...ESPECIALLY AS THE LOW LEVEL
JET VEERS TO THE SOUTHWEST. HOWEVER...SEVERAL LOCATIONS WILL
RECEIVE RAINFALL TOTALS IN THE 2 TO 4 INCH RANGE...INCLUDING
OKLAHOMA CITY...WICHITA FALLS...AND LAWTON...WHICH WILL CAUSE SOME
FLASH FLOODING. NOT SURE IF STORMS WILL MAKE IT SOUTHEAST OF AN
ARDMORE TO ADA LINE. SEVERE POTENTIAL REMAINS VERY LOW DUE TO WEAK
SHEAR.

AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.

MBS

&&

.AVIATION...
CONFIDENCE REMAINS LOW OVER THE NEXT 24 HOURS.

ISO-NUM TSRA WILL CONTINUE TO AFFECT KSPS-KLAW-KOKC-KOUN THROUGH
AT LEAST 09Z. THEY MAY CONTINUE BEYOND 09Z...BUT DID NOT MENTION
AS CHANCES OF OCCURRENCE DECREASE. BRIEF VARIABLE GUSTY WINDS AND
MVFR OR LOWER CONDITIONS MAY OCCUR WITH ANY TSRA.

OVERALL...THINK MOST LOCATIONS WILL STAY VFR. WIDESPREAD MVFR OR
LOWER CONDITIONS MAY OCCUR 06-18Z WITH THE HIGHEST CHANCES OF
OCCURRENCE NEAR KWWR AND KGAG.

MBS

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT FRI JUN 12 2015/

DISCUSSION...
SLOW MOVING STORMS WILL CONTINUE TONIGHT. HEAVY RAINFALL AND FLASH
FLOODING ARE THE MAIN CONCERNS. A FEW STORMS MAY BE SEVERE.

LATEST RADARS INDICATED ISOLATED TO NUMEROUS THUNDERSTORMS
NORTHWEST OF AN ALTUS TO GUTHRIE LINE. SOME OF THESE MAY BE
SEVERE WITH MARGINAL HAIL UP TO HALF DOLLARS AND DAMAGING WINDS UP
TO 60 MPH. THE LACK OF STRONG 0-6 KM SHEAR SEEMS TO BE THE
LIMITING FACTOR FOR MORE SEVERE STORMS. STORM STRENGTH IS EXPECTED
TO DECREASE AFTER 10 PM WITH THE LOSS OF DAYTIME HEATING. TORNADO
POTENTIAL REMAINS VERY LOW DUE TO WEAK LOW LEVEL SHEAR.

THESE STORMS WILL CONTINUE TO PUSH EAST THROUGH THE NIGHT AIDED BY
AN INCREASING LOW LEVEL JET AND MID/UPPER LEVEL DISTURBANCE. WITH
THE AIR BEING MOIST...HEAVY RAINFALL RATES OVER 2 INCHES PER HOUR
WILL BE POSSIBLE. FOR NOW...WILL NOT ALTER THE FLASH FLOOD WATCH.
WOULD NOT BE SURPRISED IF TRAINING STORMS BROUGHT 2 TO 4 INCHES OF
RAINFALL TONIGHT TO SOME LOCATIONS. THINK THE OKLAHOMA CITY METRO
AREA WILL BE AFFECTED MAINLY IN THE 10 PM TO 3 AM WITH HEAVY
RAINFALL AS THE MAIN HAZARD.

MBS

PREV DISCUSSION... /ISSUED 251 PM CDT FRI JUN 12 2015/

DISCUSSION...
AT 230 PM...A STALLED FRONT EXTENDED APPROXIMATELY FROM STILLWATER
TO THE ANTELOPE HILLS AREA NORTH OF CHEYENNE. AN OUTFLOW BOUNDARY
EXTENDED SLIGHTLY SOUTH OF THE FRONT IN WESTERN OKLAHOMA...AND AN
OLD OUTFLOW BOUNDARY HAD JUST ABOUT WASHED OUT COMPLETELY OVER
SOUTHEAST OKLAHOMA. MEANWHILE...AN UPPER-LEVEL WAVE WAS MOVING
NORTHEAST ACROSS THE SOUTHEAST PART OF COLORADO.

THE COMBINATION OF THESE FEATURES POINTS TO CONTINUED STORM
DEVELOPMENT ALONG AND NORTH OF THE FRONT THIS AFTERNOON. SHORT-
TERM MODELS ARE IN AMAZINGLY GOOD AGREEMENT THAT STORMS WILL ALSO
FORM OVER THE TEXAS PANHANDLE AND MOVE EAST THIS EVENING. THIS
DOES SEEM REASONABLE...AND WE EXPECT SOME OF THESE STORMS TO BE
SEVERE...WITH HEAVY RAINFALL...AT LEAST THROUGH MIDNIGHT.

AFTER THIS EVENING...IT IS MORE DIFFICULT TO TELL WHERE AND WHEN
RAIN WILL OCCUR...AS IT WILL BE LARGELY DRIVEN BY SMALL-SCALE
PROCESSES THAT ARE EXTREMELY DIFFICULT TO PREDICT.
NEVERTHELESS...THE LARGER-SCALE FEATURES WILL CONTINUE TO SUPPORT
OCCASIONAL RAIN THROUGH THE ENTIRE FORECAST PERIOD...WHICH ENDS
NEXT FRIDAY. WITH LOTS OF MOISTURE IN PLACE...HEAVY RAINFALL WILL
BE A DEFINITE POSSIBILITY.

WE HAVE RETAINED THE EXISTING FLASH FLOOD WATCH...AND HAVE
ELECTED TO ADD ANOTHER ROW OF COUNTIES TO THE EAST BECAUSE OF THE
CURRENT EXPECTATIONS OF RAINFALL THROUGH SUNDAY. THE WATCH MAY
WELL NEED TO BE EXTENDED IN TIME...AND POSSIBLY AREA...IN LATER
UPDATES. IT IS IMPORTANT TO NOTE THAT MOST AREA RESERVOIRS ARE
FULL...OR NEARLY SO...WHICH GREATLY LIMITS THE AMOUNT OF FLOOD
CONTROL THAT WILL BE AVAILABLE THIS TIME. SO...IF WE HAVE RAINFALL
EVEN CLOSE TO WHAT WAS TYPICAL IN MAY...THERE WILL BE FLOODING
PROBLEMS ON AREA RIVERS.

THROUGH ALL THIS...TEMPERATURES WILL BE CHANGE VERY LITTLE ON A
DAY-TO-DAY BASIS...ALTHOUGH THUNDERSTORMS WILL HAVE SOME RATHER
SIGNIFICANT SHORT-TERM EFFECTS.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR OKZ004>029-
     033>039-044.

TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR TXZ083>086.

&&

84/09/17
Hazardous weather outlook, Jun 12, 8:30 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT FRI JUN 12 2015

OKZ004>048-050>052-TXZ083>090-140130-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
830 PM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
STRONG THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS
EVENING ACROSS THE REGION. THE HEAVIEST RAINFALL IS EXPECTED
ACROSS CENTRAL AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH
TEXAS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE. SOME SMALL HAIL
MAY ACCOMPANY THE STRONGER STORMS...BUT WIDESPREAD SEVERE WEATHER
IS NO LONGER EXPECTED.

THUNDERSTORMS SHOULD GRADUALLY WEAKEN OVERNIGHT...BUT MODERATE TO
HEAVY RAINFALL MAY PERSIST INTO THE MORNING HOURS SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO LATE NEXT WEEK.
THE MOST WIDESPREAD THUNDERSTORM ACTIVITY IS LIKELY SATURDAY
THROUGH TUESDAY...WITH LESSER CHANCES MID TO LATE NEXT WEEK. WITH
ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE
STORM WILL BE POSSIBLE MOST ANY DAY THROUGH LATE NEXT WEEK.

.HEAVY RAINFALL...
DEEP MOISTURE WILL PROMOTE HEAVY RAINFALL WITH THUNDERSTORMS...
ESPECIALLY SATURDAY THROUGH TUESDAY. PORTIONS OF NORTHERN AND
WESTERN OKLAHOMA...INTO WESTERN NORTH TEXAS...WILL HAVE THE
GREATEST POTENTIAL OF RECEIVING HEAVY RAINFALL AND FLASH
FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS
THROUGH THE WEEKEND AND MAY NEED TO BE EXTENDED INTO NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/BARNES

In the hours before

Special weather statement, Jun 12, 11:12 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT FRI JUN 12 2015

OKZ023-027-038-130445-
COMANCHE OK-GRADY OK-CADDO OK-
1112 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...WEST
CENTRAL GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 1145 PM CDT...

AT 1108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
FORT SILL...MOVING NORTH AT 20 MPH. ANOTHER STRONG STORM WAS LOCATED
NEAR MEERS AND MEDICINE PARK.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3461 9861 3502 9840 3494 9795 3468 9810
      3468 9814 3460 9814 3453 9818
TIME...MOT...LOC 0408Z 186DEG 18KT 3462 9828
Special weather statement, Jun 13, 12:54 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1254 AM CDT SAT JUN 13 2015

OKZ027>030-039>041-044>046-TXZ090-130645-
POTTAWATOMIE OK-CARTER OK-GRADY OK-COTTON OK-MCCLAIN OK-CLEVELAND OK-
MURRAY OK-GARVIN OK-STEPHENS OK-JEFFERSON OK-CLAY TX-
1254 AM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
NORTHWESTERN CARTER...SOUTHEASTERN GRADY...SOUTHEASTERN COTTON...
SOUTHWESTERN MCCLAIN...SOUTHEASTERN CLEVELAND...NORTHWESTERN
MURRAY...GARVIN...EASTERN STEPHENS...JEFFERSON AND NORTHERN CLAY
COUNTIES UNTIL 145 AM CDT...

AT 1252 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES SOUTH OF LINDSAY TO 4 MILES NORTH OF VELMA TO 7 MILES
NORTHEAST OF ADDINGTON TO 7 MILES EAST OF PETROLIA...MOVING EAST AT
25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...PURCELL...WAURIKA...LINDSAY...HEALDTON...WYNNEWOOD...
COMANCHE...MAYSVILLE...BRAY...RINGLING...RYAN...ELMORE CITY...
WAYNE...PETROLIA...VELMA...PAOLI...ALEX...BYERS...DEAN AND KATIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3395 9839 3428 9804 3452 9785 3493 9778
      3501 9710 3459 9714 3398 9764 3399 9768
      3394 9772
TIME...MOT...LOC 0552Z 257DEG 21KT 3479 9761 3453 9765 3429 9784 3398
9811

AUSTIN
Local storm report, Jun 13, 12:57 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1257 AM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLASH FLOOD      3 N OKLAHOMA CITY       35.51N 97.51W
06/13/2015                   OKLAHOMA           OK   EMERGENCY MNGR

            HIGH WATER RESCUES IN THE VICINITY OF NORTH WESTERN AND
            NW 36TH

&&

MAUSTIN
Local storm report, Jun 13, 12:58 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLASH FLOOD      4 NW OKLAHOMA CITY      35.51N 97.56W
06/13/2015                   OKLAHOMA           OK   EMERGENCY MNGR

            HIGH WATER RESCUES IN THE VICINITY OF NW 36TH AND EUBANKS

&&

MAUSTIN
Local storm report, Jun 13, 1:11 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLASH FLOOD      3 N OKLAHOMA CITY       35.51N 97.51W
06/13/2015                   OKLAHOMA           OK   EMERGENCY MNGR

1250 AM     FLASH FLOOD      4 NW OKLAHOMA CITY      35.51N 97.56W
06/13/2015                   OKLAHOMA           OK   EMERGENCY MNGR

&&

MAUSTIN
Special weather statement, Jun 13, 1:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT SAT JUN 13 2015

TXZ088>090-130700-
CLAY TX-ARCHER TX-BAYLOR TX-
121 AM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...ARCHER AND BAYLOR
COUNTIES UNTIL 200 AM CDT...

AT 117 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTHEAST OF LAKE KICKAPOO TO NEAR ELBERT TO 8 MILES EAST OF
LAKE STAMFORD MARINA...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HENRIETTA...SEYMOUR...ARCHER CITY...HOLLIDAY...SCOTLAND...
WINDTHORST...BELLEVUE...MEGARGEL...MANKINS...LAKE ARROWHEAD...
BLUEGROVE...EASTERN LAKE KEMP...DUNDEE...MABELLE...LAKE DIVERSION...
LAKE KICKAPOO...WESTOVER...BUFFALO SPRINGS...SHANNON AND JOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9941 3380 9921 3383 9798 3368 9798
      3347 9809 3347 9842 3340 9842
TIME...MOT...LOC 0617Z 259DEG 37KT 3360 9875 3324 9902 3300 9948

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:37 PM CDTSpecial Weather StatementOUNKingfisher38 min
Jun 12, 7:55 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more4 hr
Jun 12, 8:37 PM CDTSpecial Weather StatementOUNLogan23 min
Jun 12, 8:59 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson46 min
Jun 12, 9:14 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Kingfisher4 hr
Jun 12, 9:30 PM CDTSpecial Weather StatementOUNJackson30 min
Jun 12, 9:49 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 5 more4 hr
Jun 12, 10:25 PM CDTAreal Flood AdvisoryOUNKay, Noble3 hr
Jun 12, 10:28 PM CDTSpecial Weather StatementOUNTillman32 min
Jun 12, 10:31 PM CDTFlash Flood WarningOUNCaddo, Canadian, Grady, Kiowa, Washita4 hr
Jun 12, 11:03 PM CDTRiver Flood WarningOUNBlaine, Canadian29 hr
Jun 12, 11:08 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Kiowa, Tillman4 hr
Jun 12, 11:12 PM CDTSpecial Weather StatementOUNComanche33 min
Jun 13, 12:09 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more4 hr
Jun 13, 12:42 AM CDTAreal Flood AdvisoryOUNCaddo, Cleveland, Comanche, Cotton, Garvin, Grady and 4 more3 hr
Jun 13, 12:54 AM CDTSpecial Weather StatementOUNGarvin, Jefferson, Stephens51 min
Jun 13, 12:56 AM CDTAreal Flood AdvisoryOUNLincoln, Payne, Pottawatomie4 hr
Jun 13, 1:56 AM CDTSpecial Weather StatementOUNGarvin49 min
Jun 13, 2:04 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole3 hr
Jun 13, 2:16 AM CDTRiver Flood WarningOUNGreer, Jackson45 hr
Jun 13, 2:48 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens57 min
Jun 13, 2:50 AM CDTSpecial Weather StatementOUNPontotoc, Seminole40 min
Jun 13, 3:26 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, Jefferson, McClain, Murray and 4 more3 hr
Jun 13, 3:54 AM CDTAreal Flood AdvisoryOUNCarter, Cotton, Jefferson, Johnston, Love, Marshall and 2 more3 hr
Jun 13, 5:10 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc, Seminole3 hr
Jun 13, 7:08 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer30 hr
Jun 13, 7:52 AM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
Jun 13, 11:01 AM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa, Tillman3 hr
Jun 13, 2:57 PM CDTSpecial Weather StatementOUNStephens33 min
Jun 12, 8:41 PM CDTSpecial Weather StatementOUNHardeman34 min
Jun 12, 11:15 PM CDTAreal Flood AdvisoryOUNArcher, Baylor, Knox3 hr
Jun 13, 12:52 AM CDTFlash Flood WarningOUNArcher, Baylor, Clay, Knox, Wichita, Wilbarger4 hr
Jun 13, 6:01 AM CDTAreal Flood AdvisoryOUNBaylor119 min
Jun 13, 9:48 AM CDTAreal Flood AdvisoryOUNArcher, Baylor, Wichita, Wilbarger3 hr
Jun 13, 12:22 PM CDTAreal Flood AdvisoryOUNArcher, Wichita3 hr
Jun 13, 1:51 PM CDTSpecial Weather StatementOUNBaylor, Knox24 min
Jun 13, 2:20 PM CDTAreal Flood AdvisoryOUNFoard, Knox3 hr
Jun 13, 2:50 PM CDTSpecial Weather StatementOUNKnox25 min
Jun 13, 3:38 PM CDTSpecial Weather StatementOUNKnox37 min
Jun 13, 4:30 PM CDTSpecial Weather StatementOUNBaylor60 min

Nearby

Special Weather Statements in Texas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.